# SDR AALA20160119001

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N474AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 78,496 hours, 41,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT ASSEMBLY AT LT AFT SERVICE DOOR IS BROKEN.  R & R LIGHT ASSEMBLY IAW AMM 20-31-01.  OPERATIONAL CHECK NORMAL IAW AMM 33-53-00.
